I won't sleep all night without help. He has been on this for about three weeks and is eating all the time. Until the med kicks in. He isn't fat but I don't want him to get there. But it's hard to portion control a 13yr old boy. Help.
Hi, the problem with many medications in this class, is that they reduce your metabolic rate and increase your appetite. It's a double whammy, and really the only solution is to diet/exercise... reduce the amount of calories consumed. It's tough but there is little else i can suggest unfortunately
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Oct 2013 • 1 answer
Posted 11 Apr 2015 • 2 answers
Posted 9 May 2015 • 2 answers
Posted 2 Sep 2015 • 1 answer
Mirtazapine - Is it OK to stop taking martazipine after years of use or should it be gradual. My son
Posted 20 Oct 2015 • 2 answers